advertisement
Question
Posted by: Syl | 2004/02/17

what pill should i use ?

I get high blood pressure from triphasil. What other better pill can I use ?? The injection makes me fat.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should not take any Pills if they cause high blood pressure. You could have an IUCD inserted.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement